Intra-anesthetic Problems - Laryngospasm

Intra-anesthetic Problems - Laryngospasm is a topic covered in the Clinical Anesthesia Procedures.

To view the entire topic, please or purchase a subscription.

Anesthesia Central is an all-in-one web and mobile solution for treating patients before, during, and after surgery. This collection of drug, procedures and test information is derived from Davis’s Drug, MGH Clinical Anesthesia Procedures, Pocket Guide to Diagnostic Tests, and MEDLINE Journals. Explore these free sample topics:

Anesthesia Central

-- The first section of this topic is shown below --

Laryngospasm

Laryngospasm is most commonly caused by an irritative stimulus to the airway during a light plane of anesthesia. Common noxious airway stimuli that may elicit this reflex include secretions, vomitus, blood, inhalation of pungent volatile anesthetics, oropharyngeal or nasopharyngeal airway placement, laryngoscopy, painful peripheral stimuli, and peritoneal traction during light anesthesia. Laryngospasm can also result from sudden administration of high doses of synthetic narcotics (e.g., fentanyl) during induction of anesthesia.

-- To view the remaining sections of this topic, please or purchase a subscription --

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Intra-anesthetic Problems - Laryngospasm ID - 728249 ED - Pino,Richard M, BT - Clinical Anesthesia Procedures UR - https://anesth.unboundmedicine.com/anesthesia/view/ClinicalAnesthesiaProcedures/728249/all/Intra_anesthetic_Problems___Laryngospasm PB - Wolters Kluwer ET - 9 DB - Anesthesia Central DP - Unbound Medicine ER -